Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: trintellix - will the anxiety it causes go away? beckett2

Posted by sigismund on December 22, 2019, at 23:12:28

In reply to Re: trintellix - will the anxiety it causes go away? TriedEveryMedication, posted by beckett2 on December 22, 2019, at 21:27:47

Regrettably Lyrica makes my feet swell up and I found no way of dealing with that.

It was of real use.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sigismund thread:1107380
URL: http://www.dr-bob.org/babble/20191019/msgs/1107390.html